MathSciNet Relay Station
MathSciNet bibliographic data
MR393535 (52 #14344) 32A15 (30A82)
Hantler, Sidney L. Estimates for the $\bar \partial $-Neumann operator in weighted Hilbert spaces. Trans. Amer. Math. Soc. 217 (1976), 395–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement